Valuation of spread options under correlated skew Brownian motions
Shiyu Song,
Xingchun Wang () and
Xiaowen Zhang
The European Journal of Finance, 2024, vol. 30, issue 5, 503-523
Abstract:
In this paper, we employ correlated skew Brownian motions to describe the dynamics of the two assets underlying the spread option. In the pricing model, the two underlying assets are exposed to exogenous risks captured by the same Brownian motion, and their endogenous risks are also assumed to be correlated with each other. We obtain an approximate pricing formula of spread options and calibrate model parameters to real data. In addition, we compare the results obtained from the approximate formula with those derived from the exact closed-form formula and from the Monte Carlo method. Finally, we analyze the impact of the skewness parameter on option prices after checking the accuracy of the approximations numerically.
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/1351847X.2023.2202821 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:eurjfi:v:30:y:2024:i:5:p:503-523
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/REJF20
DOI: 10.1080/1351847X.2023.2202821
Access Statistics for this article
The European Journal of Finance is currently edited by Chris Adcock
More articles in The European Journal of Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().